MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FULL-PE PS TIBIAL COMPONENT SIZE 4/10; KNEE FULL POLY TIBIA

MEDACTA INTERNATIONAL SA GMK-PRIMARY FULL-PE PS TIBIAL COMPONENT SIZE 4/10; KNEE FULL POLY TIBIA
Model Number 02.07.0410APPS
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 june 2020: lot 181984: (b)(4) items manufactured and released on 19-jun-2018.Expiration date: 2023-06-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting tightness and a lack of range of motion.The surgeon revised the full-pe ps tibial component with a revision tibial tray and a 14mm poly 8 months after primary.The surgeon had to recut the tibia after removing the a full-pe ps tibial component.This created more space that had to be filled with a thicker poly.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FULL-PE PS TIBIAL COMPONENT SIZE 4/10
Common Device Name
KNEE FULL POLY TIBIA
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10238596
Report Number3005180920-2020-00388
Device Sequence Number812023
Product Code JWH
UDI-Device Identifier07630030817595
UDI-Public07630030817595
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2023
Device Model Number02.07.0410APPS
Device Catalogue Number02.07.0410APPS
Device Lot Number181984
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;